Category Archives: computer

Youtube and other computer glitches…


Every time I touch something lately it goes crazy. I finally got youtube.com working and guess what, I also  have a channel with 3 followers. I had to buy a kindle book to see if this is something I can do. Well I can do it, I can do whatever I want, I just have to have the gumption and be in the mood.

The one thing is that I am manic and full into this tonight. Tomorrow I might say forget it because right now I haven’t the faintest idea what I am doing. I do not like the background, but everything I picked would fit on the different screens. What is there is hopefully changeable because I am not thrilled with it.

Had to trouble shoot in the beginning again since it would let me comment again. I wonder if I have another virus on here. I have virus protection and they still found virus’ on it. It was working good for awhile and now it is acting up again.

I will be gone the end of April. I am going to my grandson’s boot camp graduation at Parris Island, SC. I am in NJ. Pretty far ride. We have our room booked already in Beaufort. Wait too long and there won’t be a room.

My withdrawal headaches are still here. My body seems to be still looking for the Cymbalta, but it isn’t getting it. In one week I will be starting the next medicine to withdraw from. This one should¬† be easier. At least I hope so.

It is getting late and I am still trying to figure out channels on youtube.

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com

This computer is acting up again.


I just got it back and it is doing crazy things, it quits while streaming and I keep losing the internet connection. It is just me. Every other device hooked to it works. I want to strangle someone right now I am so aggravated.

I got my anti-depressant doubled today. Hopefully this will help stabilize me. I took Cymbalta before but I was only stable at the lower doses. I had gone all the way up to 120 mg. Now I am on 60 mg.

Teresa (Tessa) Dean Smeigh

-Advocate For Mental And Invisible Illnesses

-Author Of Articles, Stories And Poems

http://www.tessacandoit.com

http://www.finallyawriter.com